Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Took levonelle after unprotected sex. Missing periods. HPT negative. Should I be worried?

Hi, I took levonelle after a condom split.. took it within 12 hours of it happening. I was only on the 3rd day of my cycle when intercourse took place which I have been told is a good thing (less likely to get pregnant) . However I am now 12 days late,not really had any signs that I am starting my next period. I have done 3 pregnancy tests , last one when I was 4 days late and all negative. My friend told me it is normal to be quite late as she was 2 weeks late when she took it. Any answers will be gratefully received, thank you .
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The delay in your periods is likely to be due to the side effect of the emergency contraceptive that you took. Since your repeated pregnancy tests are negative, there is nothing to worry. You can wait for your periods for one week more.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor